# SDR DALA2023051703936

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 84,275 hours, 39,033 cycles
- Engine: Cfmint CFM565A1
- Engine time: 75,335 hours, 36,284 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 #1 ENGINE FAILED FADEC MOTORING TEST DURING PREFLIGHT. CH 1B FAULT-LPTC VLV. CORRECTIVE ACTION: INSTALLED NEW LPTACC PER A320 AMM 75-22-10. (2770013)
